Announcement

Collapse
No announcement yet.

rebound hyperemia sufferer

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • rebound hyperemia sufferer

    Well I figured I would make a post since I went to the doctors 2 days ago and confessed to him that I have been addicted to Clear eye drops for 20 yrs.
    If I do not use them my eyes are red, I work so there is no choice. So I decided to bite the bullet and visit the doc. She prescribed rhestasis and lotemax. This is my second day using them, of course my eyes are red and look like hell. Luckily I have some tinted glasses to help.

    Here is the really sad part of this story. I had dinner with my daughter (17) last night and she was convinced I was a pot head because my eyes are always red. How sad is that.

  • #2
    Hi Tim, how have things been developing with your redness? Is it getting better? I'm very interested in hearing a timeline on the healing process. I've been using Naphcon-A once or twice a day for several years now and I just stopped but have the rebound issue.

    Comment

    Previously entered content was automatically saved. Restore or Discard.
    Auto-Saved
    Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
    x
    Insert: Thumbnail Small Medium Large Fullsize Remove  
    x

    Unconfigured PHP Module

    Collapse

    Working...
    X

    Debug Information